# SDR AALA201707079011

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 30,622 hours, 10,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 12 ABC INOPERATIVE,  WIRING TORN OUT OF CONNECTOR AT SEAT.  REPLACED SOCKETS, INSTALLED CONNECTOR FOR SEAT EMERGENCY LIGHT ROW 12ABC, OPS TESTED SATISFACTORY IAW ESPM 20-56-22.  AIRCRAFT WAS GROUNDED.
